Beechams Max All in One capsules - 16 capsules

Please note images are for illustration purposes and may differ from the product(s) you receive
  • All in one relief of cold and flu symptoms
  • Triple action formula
  • Strongest relief for colds, flus, chesty coughs
£5.65
quantity
Single purchase only
Subscribe and save
  • All in one relief of cold and flu symptoms
  • Triple action formula
  • Strongest relief for colds, flus, chesty coughs
Free Delivery Truck IconFREE DELIVERY on UK orders over £15. Read more...
Product Information
Beechams Max Strength Capsules, our STRONGEST relief for colds, flu and chesty cough. It contains three ingredients – paracetamol, phenylephrine and guaifenesin – to provide powerful and effective relief from cold and cough symptoms
Description
eechams Max Strength All in One Capsules are used for the relief of the symptoms of colds and flu and the pain and congestion of sinusitis, including aches and pains, headache, blocked nose and sore throat, chills and feverishness. They can also loosen stubborn mucus (phlegm) and provide relief from chesty coughs. This medicine contains three active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Guaifenesin is an expectorant which loosens phlegm and relieves a chesty cough. Phenylephrine hydrochloride is a decongestant which unblocks your nose and sinuses helping you breathe more easily.
Usage
Adults aged 16 years and over: 2 capsules every four hours as required.
Do not take more than 8 capsules (4 doses) in any 24 hour period.
Do not give to children under 16 years.
Do not take more frequently than every 4 hours.
Do not take for more than 5 days without asking your doctor.
Ingredients
Each capsule contains: Paracetamol 500 mg, Guaifenesin 100 mg and Phenylephrine Hydrochloride 6.1 mg.
Other ingredients: Maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate and talc.
The capsule shell is made of gelatin and contains the colours quinoline yellow (E104), indigo carmine (E132), erythrosine (E127) and titanium dioxide (E171).
Suitable For
Adults and children aged 16 years and over.
Cautions/Allergies
Contains paracetamol. Taking too much paracetamol can cause serious harm to your liver. Do not take anything else containing paracetamol while taking this medicine.
Do not take with any other flu, cold, decongestant products or cough suppressants.
This product may cause dizziness. If affected do not drive or operate machinery.
Frequently Asked Questions (0)